# SDR HALA2023031600044

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 14,438 hours, 3,042 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO HALA2023031400041 - DMI# 206653 AIR BLEED MAINTENANCE MESSAGE. (CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY). RESET FWC # 1 & 2 AND BMC # 1 & # 2. PERFORMED TEST OF THE EBAS PER TSM 36-00-00-810-804-A. TEST OK. NO FAULTS DETECTED. AIR BLEED MESSAGE CLEARED ON ECAM. A/C OK TO CONTINUE PLACARD REMOVED. MIC SHEET UPDATED.
